# SDR NACA2001013

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 26,643 hours
- Engine: Pwa R2800CB3
- Engine time: 773 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A391SWLY
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 773 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN NR 2 ENGINE DUE TO ROUGHNESS AND OIL LOSS.  (NR 4 CYLINDER CRACKED).  REPLACED CYLINDER NR 4 ON THE NR 2 ENGINE.
